I will stop taking aromasin in August at the end of 3 years--- took tamoxifen for 2 years before that. Will I experience any changes? I am 62 years old.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking aromasin for 7 months, can hardly do anything with my hands. I'am scheduled to see a surgeon next week. Is this a normal ...
2 answers • 20 Jul 2010
I have leg cramps at night, my feet actually distort to a different shape. If I'am reading a book or magazine, my hands and digits will distort ...
4 answers • 1 Oct 2010
I had breast cancer and had a lumpectomy. I was on tamoxifen and after 4 years, I had a recurrence.?
... Had a mastectomy and was on Aromasin. I have been cancer free for the last 5 years. Doctor took me off the Aromasin and after a year and a half, ...
1 answer • 29 Jan 2011
I have been experiencing terrible itches on face and chest area and I am wondering of there is a connection. Would it harm anything to stop for a ...
1 answer • 6 Aug 2013
Is it ok to take vit. K2 with tamoxifen. Tamoxifen can cause blood clots,not sure if vit.k2 does too
I'm currently on tamoxifen, in my fifth year, and I have recently started to take vitamin K2 for calcium absorption for my osteopenia. Since a ...
0 answers • 12 Dec 2013